Advanced Search
MyIDEAS: Login

The almost sure behavior of maximal and minimal multivariate k_n -spacings

Contents:

Author Info

  • Einmahl, J.H.J.

    (Tilburg University)

  • Deheuvels, P.
  • Mason, D.M.
  • Ruymgaart, F.H.

Abstract

Strong limit theorems are obtained for maximal and minimal multivariate kn-spacings, where {kn}n=1[infinity] is a sequence of positive integers satisfying kn = 0(log n). The shapes, in terms of which these spacings are defined, are allowed to be quite general. They must only satisfy certain "entropy" conditions. The main tool for proving our results is a simple relation between these spacings and empirical measures. A number of examples are also included.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://arno.uvt.nl/show.cgi?fid=14215
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-142048.

as in new window
Length:
Date of creation: 1988
Date of revision:
Publication status: Published in Journal of Multivariate Analysis (1988) v.24, p.155-176
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-142048

Contact details of provider:
Web page: http://www.tilburguniversity.edu/

Related research

Keywords:

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Claire Coiffard, 2011. "On the Hausdorff dimension of exceptional random sets generated by multivariate spacings," Metrika, Springer, vol. 73(3), pages 359-371, May.
  2. Carando, Daniel & Fraiman, Ricardo & Groisman, Pablo, 2009. "Nonparametric likelihood based estimation for a multivariate Lipschitz density," Journal of Multivariate Analysis, Elsevier, vol. 100(5), pages 981-992, May.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-142048. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.